MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION CPAP PRO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION CPAP PRO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number CAX400T12C
Medical Device Problem Codes Contamination (1120); Degraded (1153)
Health Effect - Clinical Codes Chest Pain (1776); Dyspnea (1816)
Date of Event 08/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being submitted as part of a batch submission of complaints that were reassessed as reportable foam degradation complaints; discovered as part of a retrospective remediation review.
 
Event or Problem Description
The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient alleged breathing issue and fill pressure on his chest.There was no report of serious or permanent harm or injury.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.
 
Additional Manufacturer Narrative
The manufacturer previously marked h10 incorrectly.This mdr was not submitted as part of a batch submission of complaints that were reassessed as reportable foam degradation complaints discovered as part of a retrospective remediation review.
 
Additional Manufacturer Narrative
The manufacturer previously reported incorrect information in section b5 as receiving information alleging an issue related to a cpap device's sound abatement foam.The patient alleged breathing issue and fill pressure on his chest.There was no report of serious or permanent harm or injury.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058 section b5 should have been reported as: the manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The user allegesbreathing issue and fill pressure on his chest.There was no serious patient harm or injury reported.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer initially received information alleging an issue related to a continuous positive airway pressure (cpap) device's sound abatement foam.The patient alleged breathing issue and fill pressure on chest.There was no patient harm or injury.The device was returned to the manufacturer's product investigation laboratory for investigation.An internal visual inspection was completed by the manufacturer.The manufacturer found evidence of dark unknown dust contaminant on the front panel and rear panel.A dust contaminant and an unknown particle contaminant were present on the bottom enclosure.A hair-like particle was observed on the blower box.An unknown dust contaminant was observed on the blower, blower seal, and blower box.Evidence of liquid ingress was observed to the blower and blower box.The manufacturer found no evidence of sound abatement foam degradation.The device's downloaded event log was reviewed by the manufacturer and found no error logged.The manufacturer concludes that the dark unknown dust contaminant on the front panel and rear panel, dust contaminant and an unknown particle contaminant were present on the bottom enclosure, hair-like particle was observed on the blower box, unknown dust contaminant was observed on the blower, blower seal, and blower box, evidence of liquid ingress was observed to the blower and blower box inconsistent with the sound abatement foam.The manufacturer confirmed there was no evidence of sound abatement foam degradation.Section h4 had incorrect data which is corrected in this report.Section d8, d9, g3, h6 has been updated/corrected.

Brand Name
DREAMSTATION CPAP PRO
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key13952149
Report Number2518422-2022-11151
Device Sequence Number4611811
Product Code BZD
UDI-Device Identifier00606959034518
UDI-Public00606959034518
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCAX400T12C
Device Catalogue NumberCAX400T12C
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by Manufacturer08/04/2021
08/04/2021
04/21/2023
Initial Report FDA Received Date03/30/2022
Supplement Report FDA Received Date07/12/2022
09/07/2022
05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexUnknown